UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 5 | May 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 4
April-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1904D09


Registration ID:
205081

Page Number

62-63

Share This Article


Jetir RMS

Title

On Number of Unitary Divisors Unitarily Divisible by Prime-Power

Abstract

A divisor $d$ of $n$ is called unitary divisor if $d$ and $n/d$ are relatively prime. A unitary divisor $d$ of $n$ is said to be unitarily divisible by ${{p}^{alpha }}$ if it is divisible by ${{p}^{alpha }}$ but not by ${{p}^{alpha +1}}$. In this paper, asymptotic formula for the summatory function $T_{{{p}^{alpha }}}^{#*}left( x ight)=sumlimits_{nle x}{t_{{{p}^{alpha }}}^{#*}left( n ight)}$ is derived where $t_{{{p}^{alpha }}}^{#*}left( n ight)$ denotes the number of unitary divisors of $n$ that are unitarily divisible by ${{p}^{alpha }}$.

Key Words

Unitary divisor, Asymptotic formula

Cite This Article

"On Number of Unitary Divisors Unitarily Divisible by Prime-Power", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 4, page no.62-63, April-2019, Available :http://www.jetir.org/papers/JETIR1904D09.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"On Number of Unitary Divisors Unitarily Divisible by Prime-Power", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 4, page no. pp62-63, April-2019, Available at : http://www.jetir.org/papers/JETIR1904D09.pdf

Publication Details

Published Paper ID: JETIR1904D09
Registration ID: 205081
Published In: Volume 6 | Issue 4 | Year April-2019
DOI (Digital Object Identifier):
Page No: 62-63
Country: Bhavnagar, Gujarat, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002840

Print This Page

Current Call For Paper

Jetir RMS